# SDR UIEA2020120302514

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 65B13565425
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR STOP FITTING CRACK AT LOWER DOOR FRAME AFT SIDE AND FWD SIDE.  REMOVED DAMAGE STOP FITTING, IAW SRM 51-40-02 REV 110.  INSTALLLED NEW STOP FITTING, IAW SRM 51-40-02 REV 110 AND DWG 65B01836 SH6 REV V SH 1 REV AC SH2 REV AB.  JOB COMPLETED AND CONDITION CHECK NORMAL.
